# SDR ASOA2014011509750

- Difficulty date: December 24, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,584 hours, 17,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT FS 280 CORRODED.  R & R FLOORBEAM ANGLE  IAW DWG CC670-334010, REV H, SRM 51-42-15-001-001-A01, 51-42-21-001-001-A01, & 51-42-06-001-001-A01.
